# SDR DXTA2025121206092

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 7,200 hours, 5,662 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: D98C07611
- Part serial: 1802
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL 2 FEED FAULT, APPEARED WHEN CLIMBING THROUGH FL400. NO OTHER MESSAGES APPEARED. WHEN PULLING UP THE FUEL SCHEMATIC WE SAW THAT JET PUMP INDICATOR HAD A YELLOW X OVER IT AND WAS BEING FED BY THE ELECTRIC FUEL PUMP.  REPLACED PRESSURE SWITCH. OPS CHECK GOOD. IAW AMM 28-45-01.
